# SDR 20010205CW015

- Difficulty date: January 5, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: C81657
- Condition: Worn
- Location: Cells
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIVE VEST FAILED  MFG RECOMMENDED PSI TEST.NOVEMBER 1982/  FAIR WEAR AND TEAR.
